At night my feet get hot and my toes feel numb and tingly. I have been on Xgeva for 19 months for breast cancer mets to my bones. This sensation has been going on for the last few months. When I told my doc about it he kind of poo pooed it and said he didn't think it was from Xgeva. That's why I'm wondering if any one else has experienced this. It says on the Xgeva site if you get this to report it to your doc immediately. What good is that if he doesn't listen? He's been my doc for years and I love him but I'm not sure he is taking me seriously on this.
- Xgeva Information for Consumers
- Xgeva Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xgeva (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Feb 2014 • 3 answers
Posted 4 Oct 2015 • 1 answer
Posted 21 Oct 2015 • 0 answers
Posted 7 Aug 2017 • 1 answer
Posted 19 Mar 2018 • 0 answers